Relative Chebyshev centers in normed linear spaces, part II

Dan Amir*, Zvi Ziegler

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let E be a normed linear space, A a bounded set in E, and G an arbitrary set in E. The relative Chebyshev center of A in G is the set of points in G best approximating A. We have obtained elsewhere general results characterizing the spaces in which the center reduces to a singleton in terms of structural properties related to uniform and strict convexity. In this paper, an analysis of the Chebyshev norm case, which falls outside the scope of the previous analysis, is presented.

Original languageEnglish
Pages (from-to)293-311
Number of pages19
JournalJournal of Approximation Theory
Issue number4
StatePublished - Aug 1983


Dive into the research topics of 'Relative Chebyshev centers in normed linear spaces, part II'. Together they form a unique fingerprint.

Cite this